EconPapers    
Economics at your fingertips  
 

Overconvergence of Rational Approximants of Meromorphic Functions

Hans-Peter Blatt ()
Additional contact information
Hans-Peter Blatt: Katholische Universität Eichstätt-Ingolstadt, Mathematisch-Geographische Fakultät

A chapter in Progress in Approximation Theory and Applicable Complex Analysis, 2017, pp 375-400 from Springer

Abstract: Abstract Let E be a compact set in ℂ $$\mathbb{C}$$ with regular connected complement Ω, and let f be meromorphic on E with maximal Green domain of meromorphy E ρ(f), ρ(f)

Keywords: Rational approximation; Convergence in m 1-measure and capacity; Distribution of zeros; Harmonic majorant; Padé approximation (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-49242-1_18

Ordering information: This item can be ordered from
http://www.springer.com/9783319492421

DOI: 10.1007/978-3-319-49242-1_18

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-49242-1_18